# SDR DLM88031019

- Difficulty date: November 16, 2003
- Submitted: December 29, 2003
- Operation: Air carrier
- Aircraft: N903DE
- Make and model: Doug MD-88
- Aircraft serial: 53380
- Aircraft time: 32,472 hours, 24,933 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 6054578
- Condition: Odor
- Location: Recirculation
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK.  AFTER T/O, CLIMB 8000 FT NOTICED SMOKE IN COCKPIT.  RETURNED TO PHL.  DURING DEBRIEF F/AS REPORTED SLIGHT SMOKE ODOR IN CABIN, ALSO NO SMOKE DETECTORS SOUNDING IN LAVS.  PERFORMED TROUBLESHOOTING PER TROUBLESHOOTING TREE OPN 5088.  FOUND LIKELY SOURCE WAS RECIRCULATION FAN.  CONTINUED WITH TROUBLESHOOTING THROUGH TAKEOFF POWER ENGINE RUN.  NO OTHER SOURCES OF SMOKE, FUMES OR VAPORS FOUND.  REPLACED AIR CONDITIONING MOISTURE BAGS FOR PRECAUTIONARY.  FWD RECIRCULATION FAN AND PLACARDED PER MEL 21-00-43.  PULLED AND COLLARED RECIRC FAN CONT CB J7.
